# SDR FDEA201410233366

- Difficulty date: October 23, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 82,840 hours, 34,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AGA385425
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO COMPARTMENT STATION 1950 LT FLOOR LINE ABOVE L48 UNDERSIDE ANGLE HAS EXFOLIATION CORROSION.  REMOVED ANGLE FROM AFT CGO COMPARTMENT.  FABRICATED ANGLE & INSTALLED ANGLE IAW SRM 51-33-01 VOL 2.
